We report three patients who experienced hepatotoxic reactions in association with acetaminophen ingestion while undergoing treatment for active tuberculosis with isoniazid, rifampin, and other agents. All were young adult women. One patient intentionally took a large amount of acetaminophen and had typical signs and symptoms of acetaminophen overdosage; another took acetaminophen in combination form for a minor upper respiratory illness. She experienced no symptoms. The remaining patient took acetaminophen to ameliorate the symptoms of fever and malaise that were subsequently attributed to tuberculosis. She had the rapid onset of signs and symptoms of isoniazid hepatotoxicity. The patterns of liver function abnormalities were similar: each patient experienced pronounced serum elevations of hepatocellular enzymes with at most only modest rises in those of bilirubin. All antituberculous drugs were withheld until symptoms resolved and laboratory values became normal; then treatment for tuberculosis was resumed without isoniazid and was successfully completed in all three patients. These cases plus similar reports in the literature suggest that isoniazid or rifampin, or both, may potentiate the hepatotoxicity of acetaminophen, perhaps by induction of cytochrome P450 isozymes that oxidize acetaminophen to its toxic metabolites.